×

Found 97 Documents (Results 1–97)

100
MathJax

Finite non-commutative associative algebras as carriers of hidden discrete logarithm problem. (English) Zbl 1415.94452

PDF BibTeX XML Cite
Full Text: DOI MNR

Restricted invertibility revisited. (English) Zbl 1403.46013

Loebl, Martin (ed.) et al., A journey through discrete mathematics. A tribute to Jiří Matoušek. Cham: Springer (ISBN 978-3-319-44478-9/hbk; 978-3-319-44479-6/ebook). 657-691 (2017).
MSC:  46B07 15A60 47A05
PDF BibTeX XML Cite
Full Text: DOI arXiv

A survey on preservers of spectra and local spectra. (English) Zbl 1353.47070

Mashreghi, Javad (ed.) et al., Invariant subspaces of the shift operator. CRM workshop, Centre de Recherches Mathématiques, Université de Montréal, Montréal, Canada, August 26–30, 2013. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1045-2/pbk; 978-1-4704-2341-4/ebook). Contemporary Mathematics 638. Centre de Recherches Mathématiques Proceedings., 45-98 (2015).
PDF BibTeX XML Cite
Full Text: DOI

On nonlocal \(C^*\)-algebras of two-dimensional singular integral operators. (English) Zbl 1266.47069

Ball, Joseph A. (ed.) et al., Recent progress in operator theory and its applications. Proceedings of the 20th international workshop on operator theory and applications (IWOTA), Guanajuato, Mexico, September 21–25, 2009. Basel: Birkhäuser (ISBN 978-3-0348-0345-8/hbk; 978-3-0348-0346-5/ebook). Operator Theory: Advances and Applications 220, 115-135 (2012).
PDF BibTeX XML Cite
Full Text: DOI

On the spectral properties of differential operators with unbounded operator coefficients determined by a linear relation. (English. Russian original) Zbl 1239.47039

Math. Notes 89, No. 2, 224-237 (2011); translation from Mat. Zametki 89, No. 2, 226-240 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Abstract Volterra operators. (English. Russian original) Zbl 1172.47041

Russ. Math. 52, No. 3, 1-14 (2008); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2008, No. 3, 3-17 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Random sets of isomorphism of linear operators on Hilbert space. (English) Zbl 1129.46006

Giné, Evarist (ed.) et al., High dimensional probability. Proceedings of the fourth international conference. Many papers based on the presentations at the conference, Santa Fe, NM, USA, June 20–24, 2005. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 978-0-940600-67-6/pbk). Institute of Mathematical Statistics Lecture Notes - Monograph Series 51, 148-154 (2006).
MSC:  46B07 46B09
PDF BibTeX XML Cite
Full Text: DOI arXiv

A local-trajectory method and isomorphism theorems for nonlocal \(C^*\)-algebras. (English) Zbl 1120.46052

Erusalimsky, Ya.M. (ed.) et al., Modern operator theory and applications. The Igor Borisovich Simonenko anniversary volume. Basel: Birkhäuser (ISBN 3-7643-7736-4/hbk). Operator Theory: Advances and Applications 170, 137-166 (2006).
MSC:  46L55 47A67 47L65
PDF BibTeX XML Cite

Maximal \(\ell_p^n\)-structures in spaces with extremal parameters. (English) Zbl 1036.46009

Milman, V. D. (ed.) et al., Geometric aspects of functional analysis. Proceedings of the Israel seminar (GAFA) 2001–2002. Berlin: Springer (ISBN 3-540-00485-8/pbk). Lect. Notes Math. 1807, 223-240 (2003).
MSC:  46B07 52A21
PDF BibTeX XML Cite

\(C^*\)-algebras of bisingular operators with discontinuous coefficients. (English. Russian original) Zbl 0953.47049

Izv. Math. 63, No. 2, 367-399 (1999); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 63, No. 2, 167-200 (1999).
PDF BibTeX XML Cite
Full Text: DOI

Elliptic boundary value problems in domains with whirl points on the boundary. (English) Zbl 0946.35024

Demuth, Michael (ed.) et al., Differential equations, asymptotic analysis, and mathematical physics. Papers associated with the international conference on partial differential equations, Potsdam, Germany, June 29-July 2, 1996. Berlin: Akademie Verlag. Math. Res. 100, 276-286 (1997).
MSC:  35J25 35R05
PDF BibTeX XML Cite

Algebras of singular integral operators on compound contours with nodes that are logarithmic whirl points. (English. Russian original) Zbl 0895.47033

Izv. Math. 60, No. 6, 1261-1292 (1996); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 60, No. 6, 169-200 (1996).
PDF BibTeX XML Cite
Full Text: DOI

Local invertibility of isoparametric finite element transformations associated with finite elements with two curved sides. (English) Zbl 0852.65095

Bilchev, S. (ed.) et al., Differential equations and applications. Proceedings of the 5th international conference, CDE’V, Rousse, Bulgaria, August 24-29, 1995. Rousse: Union of Bulgarian Mathematicians, 127-134 (1995).
MSC:  65N30 74S05
PDF BibTeX XML Cite

Mellin pseudodifferential operators with operator symbols and its applications. (English) Zbl 0844.35148

Demuth, M. (ed.) et al., Partial differential operators and mathematical physics. International conference in Holzhau, Germany, July 3-9, 1994. Basel: Birkhäuser Verlag. Oper. Theory, Adv. Appl. 78, 271-279 (1995).
Reviewer: M.Derridj (Paris)
MSC:  35S15
PDF BibTeX XML Cite

Pseudodifferential operators with operator symbols: Local invertibility and limit operators. (English) Zbl 0859.35147

Aytuna, A. (ed.), Linear topological spaces and complex analysis I. Papers presented at a seminar, Ankara, Turkey, 1994. Ankara: Middle East Technical University, Math. Dept. 58-73 (1994).
Reviewer: L.Rodino (Torino)
MSC:  35S05 47G30
PDF BibTeX XML Cite

\(A\)-compactifications and rings of continuous functions between \(C^*\) and \(C\). (English) Zbl 0885.46021

Lau, Anthony To-Ming (ed.) et al., Topological vector spaces, algebras and related areas. Proceedings of the international conference, held at McMaster University, Hamilton, Canada during May 2-6, 1994 in honor of Dr. Taqdir Husain on the occasion of his retirement. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 316, 130-139 (1994).
MSC:  46E25 54C30
PDF BibTeX XML Cite

A criterion for local invertibility of Mellin pseudodifferential operators with operator symbols, and some of its applications. (English. Russian original) Zbl 0827.58051

Russ. Acad. Sci., Dokl., Math. 48, No. 3, 465-469 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 333, No. 2, 147-150 (1993).
MSC:  58J40 47G30 47A56
PDF BibTeX XML Cite

Invertibility of functional operators in Banach spaces. (Russian) Zbl 0774.47017

Functional-differential equations, Interuniv. Collect. Sci. Works, Perm’, 18-58 (1990).
MSC:  47B38 47B39 47A10
PDF BibTeX XML Cite

The local-trajectory method of studying invertibility in \(C^*\)-algebras of operators with discrete groups of shifts. (English. Russian original) Zbl 0695.47029

Sov. Math., Dokl. 37, No. 2, 407-412 (1988); translation from Dokl. Akad. Nauk SSSR 299, No. 3, 546-550 (1988).
Reviewer: Wu Liangsen
MSC:  47C15 46L55 47A53
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference